# SDR CA110426002

- Difficulty date: April 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Propeller: Hartzl HCD4N3A
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D499
- Condition: Corroded
- Location: Propeller
- Part time: 1,678 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON VISUAL INSPECTION OF INTERNAL HUB SURFACES, CORROSION WAS FOUND TO BE BEYOND REPAIRABLE LIMITS AND THE HUB WAS REJECTED.  ALL 4 OUTER BEARINGS WERE ALSO FOUND CORRODED.
